Dasatinib-induced reversible demyelinating peripheral neuropathy and successful conversion to nilotinib in chronic myelogenous leukemia

Hiroyasu Inoue, Hirofumi Taji, Kentaro Yamada, Chisako Iriyama, Touko Saito, Harumi Kato, Masamitsu Yanada, Kazuhito Yamamoto, Noriyuki Matsukawa

Research output: Contribution to journalArticlepeer-review

Abstract

Dasatinib, a tyrosine kinase inhibitor, is commonly used in the treatment of chronic myelogenous leukemia. A rare side effect is peripheral neuropathy. A 54-year-old woman experienced gradually accelerated dysesthesia and hypoesthesia in her extremities, 2 months following treatment with dasatinib. Nerve conduction studies revealed a prolonged conduction velocity with temporal dispersion, indicating demyelinating peripheral neuropathy. After changing dasatinib to nilotinib, both her clinical symptoms and electrophysiological data gradually improved. We herein report the findings of this case with a review of the pertinent literature.

Original languageEnglish
Pages (from-to)2419-2421
Number of pages3
JournalInternal Medicine
Volume59
Issue number19
DOIs
Publication statusPublished - 01-10-2020

All Science Journal Classification (ASJC) codes

  • Internal Medicine

Fingerprint Dive into the research topics of 'Dasatinib-induced reversible demyelinating peripheral neuropathy and successful conversion to nilotinib in chronic myelogenous leukemia'. Together they form a unique fingerprint.

Cite this